# SDR DHL2003741507

- Difficulty date: March 20, 2003
- Submitted: April 5, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, FUSELAGE SKIN HAS OIL CANNING FWD BS 1050 AT STR'S 23, 24, AND 25R.  CUT OUT DAMAGE AREA DIM 2.90 X 2.60 INCH 2024 T-3 IAW B-727 SRM 53-30-3 FIG 4.  FAB FILLER DIM AREA 2.90 X 2.60 INCH .063 PO 9912350 AND FAB DOUBLER, SHIM FROM 2024-T-3 .071 INCH DIM DOUBLER ARE 11.5 X 8.25 INCH SHIM DIM ARE 1 X 6 INCH PO 9912182 .071 IAW B-727 SRM.  TREAT AND PRIMED, INSTALL ALL PART IAW B-727 SRM 51-10-2, 53-30-3 FIG 4, AND 53-30-2 FIG 1.
